Dipòsit Digital de Documents de la UAB 2 registres trobats  La cerca s'ha fet en 0.01 segons. 
1.
13 p, 159.8 KB A characterisation of plane quasiconformal maps using triangles / Aramayona, Javier (University of Warwick (Gran Bretanya). Mathematics Institute) ; Haïssinsky, Peter (Université de Provence (France))
We show that an injective continuous map between planar regions which distorts vertices of equilateral triangles by a small amount is quasiconformal.
2008 - 10.5565/PUBLMAT_52208_10
Publicacions matemàtiques, V. 52 n. 2 (2008) p. 459-471  
2.
7 p, 113.6 KB Déformation localisée de surfaces de Riemann / Haïssinsky, Peter
Let Y be a Riemann surface with compact boundary embedded into a hyperbolic Riemann surface of finite type X. It is proved that the space of deformations D of Y into X is an open subset of the Teichmüller space T (X) of X. [...]
2005 - 10.5565/PUBLMAT_49105_12
Publicacions matemàtiques, V. 49 N. 1 (2005) , p. 249-255  

Us interessa rebre alertes sobre nous resultats d'aquesta cerca?
Definiu una alerta personal via correu electrònic o subscribiu-vos al canal RSS.